# SDR DXTA200702123

- Difficulty date: April 20, 2007
- Submitted: April 21, 2007
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 3,298 hours, 2,498 cycles
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT ENGINE WOULD NOT DEVELOP FULL POWER FOR TAKEOFF. MAX POWER DEVELOPED WAS APPROXIMATELY 2 PERCENT N1 LOW, RIGHT ENGINE DEVELOPED FULL POWER.  [SUP 05-02-07]  VERIFIED DISCREPANCY. REMOVED AND REPLACED FCU WITH SERVICEABLE UNIT, CANNIBALIZED FROM OTHER AIRCRAFT. OPS CHECK GOOD. LEAK CHECK GOOD. WORK DONE IAW PNC. 535A M.M.  CHAPTER 73-20-01.
